# SDR SIMA20150718003

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 28,179 hours, 19,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Unsecure
- Location: Lt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEVELING OFF, LT BLEED DUCT WARNING POSTED, FOLLOWED BY LT BLEED DUCT CAUTION.  FOUND AIR LEAK AT BELLOWS FOR LT ACM.  TORQUED CLAMPS IAW AMM 21-51-14.  REPOSITIONED SENSE LINE FOR LT BLEED DUCT CLAMPS FOR PYLON DUCT IAW AMM 36-21-01.  RAN BOTH ENGS, NO LEAKS NOTED AT THIS TIME.
